# SDR DALA2024021302113

- Difficulty date: February 11, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 135,725 hours, 19,837 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 182 FLIGHT ATTENDANT REPORTED TOXIC (DRY ERASE) SOLVENT SMELL IN AFT GALLEY ON DECENT. CLEARED AFTER LANDING AND DEPRESSURIZED. NO SMELL IN CREW REST AREA ALL OVENS/COFFEE MAKERS WERE OFF. CORRECTIVE ACTION: NO SMELL PRESENT. INSPECTED AFT SEAT ROWS, OVERHEAD BINS, CREW REST, NTF, CHECKED OVENS & COFFEE MAKERS. ALL OK. CHECKED AFT CABIN/ GALLEY LIGHTING. NTF. ACCOMPLISHED AFT DOOR SUPPLEMENTAL HEATING SYS TEST PER B767 AMM 21-45. NO SMELLS. CHECKED AFT CARGO & BULK CARGO. ALL OKAY. R/R RECIRC FILTERS REF B767 AMM 21 -25. A/C OK FOR SVC. (5480810)
